# SDR 0303081

- Difficulty date: March 8, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Condition: Shutdown
- Location: Autocoarsen
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON 03/08/03 AIRCRAFT N19XS ON FLT 4485 WAS ON APPROACH INTO TOL, WITHIN 5-10 SECONDS BEFORE TOUCHDOWN THE CREW EXPERIENCED AN UNCOMMANDED AUTOCOARSEN OF THE RT ENGINE.  CREW CONTINUED LANDING THE AIRCRAFT.  ONCE ON THE RUNWAY THE CREW SHUT DOWN THE RT ENGINE.
